# SDR SWIA200414016

- Difficulty date: October 20, 2004
- Submitted: October 27, 2004
- Operation: Air carrier
- Aircraft: N941SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7750
- Aircraft time: 4,200 hours, 3,834 cycles
- Engine: Ge CF343B1
- System (JASC): 2711 · Aileron Tab Control System
- Part: Trim Panel
- Condition: Inoperative
- Location: Aileron
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AILERON TRIM INOPERATIVE.  REMOVED AND REPLACED AILERON TRIM PANEL IN REFERENCE WITH MM 27-00-00. OPERATIONAL CHECK GOOD.
